# SDR 95ZZZW746

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: B036682
- Condition: Failed
- Location: Serving Cart
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE SINGLE SERVING CART ELECTRICAL CABLE SHORTED CAUSING SMOKE IN CABIN.  DISCONNECTED ELECTRICAL CABLE.  REPLACED ELECTRICAL CABLE, MFG P/N B03668-2.  SINGLE SERVING CART OPERATION CHECKED NORMAL.
